# SDR YV3R2019081920164

- Difficulty date: August 2, 2019
- Submitted: August 19, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: 2-PRO
- Make and model: Robsin R66
- Aircraft serial: 0926
- Aircraft time: 35 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: F7921
- Part serial: 1050
- Condition: Inaccurate
- Location: Dual
- Part time: 35 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: F792-1 N2 NEEDLE READS INCONSISTENT (4% LOW, OUT OF SPECIFICATIONS).
